# SDR IXXA20160610040

- Difficulty date: June 5, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 56,862 hours, 19,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 88402
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 4,819 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 AND R3 EMERGENCY EXIT DOOR LIGHTS INOPERATIVE. R & R BATTERY POWER PACK AT MID/AFT IAW AMM 33-51-07.  OPS CHECK SATISFACTORY.  ADDITIONAL FAULTS NOT NOTED.  ACFT RELEASED TO SERVICE.
